i had been prescribed different antidepressants and benzos for about twenty years when I started feeling internal tremors and dysarthria, rabbit syndrome, restless legs syndrome and akathisia. I went undiagnosed for five years, then a neurologist prescribed the following: reboxetin 4 mg, clonazepam 2 mg, Xanax 30 drops, lyrica 75 mg. I also take levothyrox 100 mcg for Hashimot's thyroditis. This summer I had a problem and didn't take clonazepam for a week; a a consequence, I started aching; the arthralgia became severe, and it stopped only when I was able to take clonazepam again, but just for one day. Then, the pain came back and never went away. I then realized I had a problem with benzos. I talked to a neurologist about it, but little did he know: he tried to get me off Xanax too quick and was in worse pain than ever; I couldn't even walk well nor had the strength to open a bottle. I don't know what to do now. Nobody seem to know about DR. Ashton manual, or tapering in general. Does anybody have any advice for me? shall I switch to diazepam? How much? Thanks for any help.